EconPapers    
Economics at your fingertips  
 

A Justification of Two-Dimensional Nonlinear Viscoelastic Shells Model

Fushan Li

Abstract and Applied Analysis, 2012, vol. 2012, 1-24

Abstract:

By applying formal asymptotic analysis and Laplace transformation, we obtain two-dimensional nonlinear viscoelastic shells model satisfied by the leading term of asymptotic expansion of the solution to the three-dimensional equations.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/287865.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/287865.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:287865

DOI: 10.1155/2012/287865

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:287865